# SDR AALA2018091439030

- Difficulty date: September 11, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 27,174 hours, 10,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PAX DOOR,  EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCEINSTALLED A BULB IAW AMM 33-51-06, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
